American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc. 138 (2010) 1861-1876. MR 2587471.
Abstract, references, and article information   
View Article: PDF

[2] A. Lazarev. The Stasheff model of a simply-connected manifold and the string bracket. Proc. Amer. Math. Soc. 136 (2008) 735-745. MR 2358516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. J. Billera, M. M. Kapranov and B. Sturmfels. Cellular strings on polytopes . Proc. Amer. Math. Soc. 122 (1994) 549-555. MR 1205482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vidhyanath K. Rao. On the Morava $K$-theories of ${\rm SO}(2n+1)$ . Proc. Amer. Math. Soc. 108 (1990) 1031-1038. MR 994784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1